# SDR UPS01534769

- Difficulty date: January 23, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 2360 · Static Discharge System
- Part: Static Line
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, ELEVATOR HEAVY FROM CAPT SIDE AND EICAS MSG ELEVATOR.  SEE LOG PAGE 724839 ITEM NR 2 FOR REMOVE AND REPLACE OF ELEVATOR FEEL STATIC LINE.  PERFORMED ELEVATOR CONTROL SYSTEM OPERATIONAL TEST PER MM 27-31-00.  OPS CK GOOD.
